# SDR USAA2013052100008

- Difficulty date: April 26, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON LT NR 2 HINGE PIN BETWEEN WING RIB 11 TO 12.  REPLACED LT NR 2 HINGE PIN IAW AMM 27-64-42-400-001.
